# SDR IXXA20170802260

- Difficulty date: May 25, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Corroded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  CORROSION AROUND NUTPLATE ON NR 8 SLAT OUTBOARD AUX TRACK INBOARD LOWER STRUT.  REMOVED CORROSION AROUND NUTPLATE ON NR 8 SLAT OUTBAORD AUX TRACK AND FOUND TO BE OUT OF LIMIT IAW SRM 57-41-09.  REMOVED AND REPLACED IAW SRM 51-40-02 PARA 9.
